# SDR J00A200700001

- Difficulty date: March 29, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N32NG
- Make and model: Cessna 750
- Aircraft serial: 7500039
- Aircraft time: 5,648 hours, 3,318 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 99145586
- Part serial: UNK
- Condition: Binding
- Location: Rudder
- Part time: 5,648 hours, 3,318 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER MOVEMENT WAS RESTRICTED TO 100% OF FULL TRAVEL AFTER LANDING AT KPBG.  DISCOVERED ACTUATOR WOULD NOT MOVE ON SUBSEQUENT BENCH TESTS AFTER REMOVED FROM AIRFRAME.
